# SDR DL764020081

- Difficulty date: January 16, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 3,780 hours, 1,541 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 113T1660
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON PDC CHECK, LT WING CLOSURE PANEL FWD OF T/E FLAP HAS DAMAGED ATTACH POINTS AND FITTINGS.  REPLACED DAMAGE C-CHANNEL 1 EA TIED ROD AND 3 EA WIGGLE PLATES.
